Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Dehn filling, reducible 3-manifolds,
and Klein bottles


Author: Seungsang Oh
Journal: Proc. Amer. Math. Soc. 126 (1998), 289-296
MSC (1991): Primary 57M25, 57M99, 57N10
MathSciNet review: 1402882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $M$ be a compact, connected, orientable, irreducible 3-manifold whose boundary is a torus. We announce that if two Dehn fillings create reducible manifold and manifold containing Klein bottle, then the maximal distance is three.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M25, 57M99, 57N10

Retrieve articles in all journals with MSC (1991): 57M25, 57M99, 57N10


Additional Information

Seungsang Oh
Email: soh@math.utexas.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-03978-1
PII: S 0002-9939(98)03978-1
Keywords: Dehn filling, reducible, Klein bottle, 3-manifold
Received by editor(s): April 8, 1996
Received by editor(s) in revised form: May 31, 1996
Communicated by: Ronald Fintushel
Article copyright: © Copyright 1998 American Mathematical Society